# SDR REXA2018111351085

- Difficulty date: October 25, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 28,041 hours, 25,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017351
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE STRIP ON THE FWD SIDE OF BEAM 280 IS CRACKED IN 2 SPOTS,  JUST I/B OF LBL 9 AND RBL 9, IN THE VERY FWD E & E BAY.
REMOVED AND REPLACED FLOOR ANGLE IAW CRJ 200 SRM 51-42-21 AAR SM-107
